# SDR UALA2010082003062

- Difficulty date: August 20, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 63,734 hours, 23,384 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 571
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD SYS LEAK, FLIGHT DIVERTED.  FOUND HYDRAULIC FLUID LEAKING FROM NR 1 ENGINE DRIVEN HYD PUMP FLANGE. CARBON SEAL FROM HYD PUMP DRIVE NEEDS TO BE REPLACED. REPLACED SEAL. ENG 1 HYD PRESSURE AND CASE DRAIN FILTERS REMOVED FOR EDP REPLACEMENT AND FLUSH. INSTALLED FILTERS PER 2 SETS OF FILTERS DUE TO FLUSH SYSTEM LEFT HYD. NO LEAKS.  LEFT GENERAL 1A8 FLUSH HYD. ENG 1 HYD ENGINE DRIVEN PUMP REMOVED. INSTALLED NEW PUMP AND OP CHECK GOOD PER MM. LEAK CHECK NORMAL.
